2017
Том 69
№ 4

All Issues

Volume 32, № 1, 1980

Article (Ukrainian)

Approximation of functions by partial sums of series of faber polynomials on continua with nonzero local geometric characteristic

Andrievskii V. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1980. - 32, № 1. - pp. 3 - 10

Article (Ukrainian)

Kernel of the Borel means

Davydov N. A., Lototskii V. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1980. - 32, № 1. - pp. 11 - 18

Article (Ukrainian)

Convergence of distributions of functionals of measurable random fields

Full text (.pdf)

Ukr. Mat. Zh. - 1980. - 32, № 1. - pp. 19 - 26

Article (Ukrainian)

Some properties of periodic matrices

Eremenko V. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1980. - 32, № 1. - pp. 19 - 26

Article (Ukrainian)

Composition of parabolic kernels

Ivasyshen S. D.

Full text (.pdf)

Ukr. Mat. Zh. - 1980. - 32, № 1. - pp. 35 - 45

Article (Ukrainian)

Equivalence of certain integral operators in spaces of analytic functions

Olynyk N. P.

Full text (.pdf)

Ukr. Mat. Zh. - 1980. - 32, № 1. - pp. 46 - 52

Article (Ukrainian)

Automorphism groups of compact, totally disconnected, nilpotent groups

Moskalenko Z. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1980. - 32, № 1. - pp. 46 - 52

Article (Ukrainian)

Systems of equations with difference kernels

Sakhnovich L. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1980. - 32, № 1. - pp. 61 - 68

Article (Ukrainian)

Infinite-dimensional Laplace-Levi operators

Feller M. N.

Full text (.pdf)

Ukr. Mat. Zh. - 1980. - 32, № 1. - pp. 69 - 79

Article (Ukrainian)

Nonlinear Frisch equations

Khrisanov S. M.

Full text (.pdf)

Ukr. Mat. Zh. - 1980. - 32, № 1. - pp. 80 - 88

Article (Ukrainian)

Mean-square asymptotic stability of the trivial solution of stochastic functional-differential equations

Yasinskaya L. I., Yasinsky V. K.

Full text (.pdf)

Ukr. Mat. Zh. - 1980. - 32, № 1. - pp. 89 - 98

Article (Ukrainian)

Nonabelian groups with complemented nonabelian subgroups

Baryshovets P. P.

Full text (.pdf)

Ukr. Mat. Zh. - 1980. - 32, № 1. - pp. 99 - 101

Article (Ukrainian)

Convergence rate for Fourier partial sums on classes of continuous nonperiodic functions of two variables

Zaderei P. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1980. - 32, № 1. - pp. 102 - 104

Article (Ukrainian)

On the best approximations of functions of several variables by multipoint Taylor formulas

Konovalov V. N.

Full text (.pdf)

Ukr. Mat. Zh. - 1980. - 32, № 1. - pp. 104 - 110

Article (Ukrainian)

On some conditions for Fourier's transformation integratability

Lifland I. R.

Full text (.pdf)

Ukr. Mat. Zh. - 1980. - 32, № 1. - pp. 110 - 118

Article (Ukrainian)

Hausdorff dimension in Diophantine approximations of p-adic numbers

Mel'nicuk Ju. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1980. - 32, № 1. - pp. 118 - 124

Article (Ukrainian)

Geometric structure and Backlund transformation of a system of nonlinear partial differential evolution equations

Prikarpatskii A. K.

Full text (.pdf)

Ukr. Mat. Zh. - 1980. - 32, № 1. - pp. 124 - 128

Article (Ukrainian)

Determination of the initial values of the solutions of nonlinear boundary value problems by the method of continuation of the solution with respect to the para

Ronto V. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1980. - 32, № 1. - pp. 128 - 133

Article (Ukrainian)

Best approximation of a function defined on a finite set

Chernikov N. S.

Full text (.pdf)

Ukr. Mat. Zh. - 1980. - 32, № 1. - pp. 133 - 140